MathSciNet Relay Station
MathSciNet bibliographic data
MR1167301 35L65 (58G16)
Isaacson, Eli L.; Marchesin, Dan; Palmeira, C. Frederico; Plohr, Bradley J. A global formalism for nonlinear waves in conservation laws. Comm. Math. Phys. 146 (1992), no. 3, 505–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement